# SDR SWIA202163013

- Difficulty date: October 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H AND R/H, INB AND OBD ELEVATOR FLUTTER DAMPERS HAVE CORRODED ATTACHMENT HARDWARE NUTS AT ROD END.    (C-CHECK RO 12-4-2021)    REPLACED CORRODED NUTS (4 EA.) AT LH AND RH INBD AND OTBD ELEVATOR FLUTTER DAMPER RODENDS WITH NEW NUTS. (4 EA.). REF. CRJ200 AMM 27-34-05-400-801. OP TEST GOOD. SEE CONTINUE CARD FOR DETAILS.
